Health knowledge made personal
Join this community!
› Share page:

does going off lamogrine have side effects


Posted by noreen

 
Answers (1)
Sort by: Newest first | Oldest first

Hi Noreen,

You should come off Lamotrigine slowly and under the supervision of your doctor. Coming off Lamotrigine can induce seizures in people who have never had a seizure in their life if you come off it very suddenly because it is also a medication to treat epilepsy. I'm not sure of other side effects but I do remember my psychiatrist explaining the above to me when I first started on it.

Take care and all the best:) 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: